Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Child. Swelling in body due to blood transfusion. Histroy of constant stomach pain and slimming of a leg and hand. Help

I have a 9 years old boy with constant stomach pain from early age, as he grows up one of the leg and hand is becoming slimmer. Recently he was admitted to hospital where he was given transfusion of blood that has made his body(legs,hands,face and stomach) to swell up. He was transferred to another hospital where all the swelling disappeared in three weeks but unfortunately the the swelling is back again?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
you didn't have mention the hemoglobin level of your child .and for what blood transfusion
has been given .
as i can understand the problem of the swelling is seems to be due to anemia.
it can also be due to hypoproteinemia
to rue out the possible causes you will have to go for diagnostic work up
and consult to a pediatrician
Take care
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor